The Collection of
Computer Science Bibliographies

Bibliography of the International Journal of Foundations of Computer Science

[   About   |  Browse   |   Statistics   ]

Number of references:1504Last update:October 14, 2017
Number of online publications:1504Supported:yes
Most recent reference:February 2017 Info:Version 1.57"m

in  ;
Publication year: in:, since:, before: (four digit years)
Options: , ,

You may use Lucene syntax, available fields are: ti (title), au (author), yr (publications year).

Information on the Bibliography

Author:
Nelson H. F. Beebe <beebe @ math . utah . edu> (email mangled to prevent spamming)
Center for Scientific Computing
University of Utah
Department of Mathematics, 322 INSCC
155 S 1400 E RM 233
Salt Lake City, UT 84112-0090
USA
Abstract:
This is a bibliography of the International Journal of Foundations of Computer Science (IJFCS) (CODEN IFCSEN, ISSN 0129-0541), published by World Scientific.
Keywords:
BibTeX; bibliography; International Journal of Foundations of Computer Science (IJFCS)
Author Comments:
Publication began with volume 1, number 1, in March 1990.
The journal has a World-Wide Web site at
http://ejournals.wspc.com.sg/ijfcs/ijfcs.shtml
Data for the bibliography has been collected from the OCLC Article1st database, from the journal Web site, with three additional entries from the Karlsruhe Computer Science bibliography archive.
Numerous errors in the sources noted above have been corrected.

Browsing the bibliography

Bibliographic Statistics

Types:
article(1504)
Fields:
acknowledgement(1504), author(1504), bibdate(1504), coden(1504), fjournal(1504), issn(1504), issn-l(1504), journal(1504), journal-url(1504), number(1504), title(1504), volume(1504), year(1504), pages(1494), month(1300), doi(823), doi-url(823), note(8), keywords(5), abstract(3), xxtitle(2), xxpages(1)
Distribution of publication dates:
Distribution of publication dates

Valid XHTML 1.1!  Valid CSS!